# SDR USAA2014071500006

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 78,285 hours, 35,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE2400031
- Part serial: 82
- Condition: Low Pressure
- Location: R2 Door
- Part time: 74,728 hours, 33,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PRESS LOW.  SERVICED R2 DOOR ASSIST AS REQUIRED IAW AMM 52-10-00-614.
